uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Poisson actions of compact Lie groups on symplectic manifolds
Uppsala University.
1997 (English)In: JOURNAL OF DIFFERENTIAL GEOMETRY, ISSN 0022-040X, Vol. 45, no 2, 241-256 p.Article in journal (Other scientific) Published
Abstract [en]

Let G(P) be a compact simple Poisson-Lie group equipped with a Poisson structure P, and (M, omega) be a symplectic manifold. Assume that M carries a Poisson action of G(P), and there is an equivariant moment map in the sense of Lu and Weinstein which maps

Place, publisher, year, edition, pages
LEHIGH UNIV , 1997. Vol. 45, no 2, 241-256 p.
Keyword [en]
CONVEXITY
Identifiers
URN: urn:nbn:se:uu:diva-28393OAI: oai:DiVA.org:uu-28393DiVA: diva2:56289
Note
Addresses: Alekseev AY, UPPSALA UNIV, UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 335 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf